# SDR FDEA202510111958

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53612524200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CRACKED AT -Y953 BETWEEN FR18 AND FR19.  REPLACED THE CRACKED SEAT TRACK AT -Y953 BETWEEN FR18 AND FR19 WITH FABRICATED PART IAW SRM 51-40-21 AND DWG A53612524(ISSUE: A00). THIS IS CATEGORY -A- REPAIR.  MAJOR REPAIR IAW GMM6-2-100.
